- -

Inequalities and equalities for l = 2 (Sylvester), l = 3 (Frobenius), and l > 3 matrices

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Inequalities and equalities for l = 2 (Sylvester), l = 3 (Frobenius), and l > 3 matrices

Show full item record

Thome, N. (2016). Inequalities and equalities for l = 2 (Sylvester), l = 3 (Frobenius), and l > 3 matrices. Aequationes Mathematicae. 90(5):951-960. doi:10.1007/s00010-016-0412-4

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82889

Files in this item

Item Metadata

Title: Inequalities and equalities for l = 2 (Sylvester), l = 3 (Frobenius), and l > 3 matrices
Author:
UPV Unit: Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros de Telecomunicación - Escola Tècnica Superior d'Enginyers de Telecomunicació
Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Issued date:
Abstract:
This paper gives simple proofs of Sylvester (` = 2) and Frobenius (` = 3) inequalities. Moreover, a new sufficient condition for the equality of the Frobenius inequality is provided. In addition, an extension for ` > 3 ...[+]
Subjects: Sylvester inequality , Frobenius inequality , Moore-Penrose inverse , Rank
Copyrigths: Reserva de todos los derechos
Source:
Aequationes Mathematicae. (issn: 0001-9054 )
DOI: 10.1007/s00010-016-0412-4
Publisher:
Springer Verlag (Germany)
Publisher version: http://dx.doi.org/10.1007/s00010-016-0412-4
Thanks:
This paper has been partially supported by Ministerio de Economia y Competitividad (Grant DGI MTM2013-43678P and Red de Excelencia MTM2015-68805-REDT). The author thanks the referees for their valuable suggestions.
Type: Artículo

This item appears in the following Collection(s)

Show full item record